# SDR B2O2002F00011

- Difficulty date: September 15, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Condition: Burned Out
- Location: Inst Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANGED A COUPLE OF BURNED OUT COCKPIT INSTRUMENT LIGHTS.
